# SDR 95ZZZX2025

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 725
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A77
- Condition: Defective
- Location: Right
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 4065 - DURING APPROACH AND PREPARATION FOR LAND ROA, CREW SELECTED GEAR 'DOWN', NO RESPONSE, EXTENDED GEAR AND FLAP WITH EMERGENCY SYSTEM.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED BROKEN HYDRAULIC PRESSURE LINE, RT ENGINE COMPARTMENT, REPLACED DEFECTIVE LINE IAW MM 29-10-15, ALSO, CONDUCTED LOST HYDRAULIC FLUID INSPECTION IAW MM 29-10-00.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
